# SDR FDEA201604281423

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70493
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS ON UPPER FUSELAGE, EXTERNAL SURFACE AT FS 401, CLOSE TO L1 DOOR.  COMPLIED WITH EA. 8-5330-T0324851 PT 1, DENTS AT FS 401 FWD OF L1 DOOR.  APPLIED DENT DOT IAW GMM 06-3-101.
